By Topic

An optimal fault-tolerant routing algorithm for double-loop networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yu-Liang Liu ; Dept. of Inf. Manage., Nat. Taiwan Univ. of Sci. & Technol., Taipei, Taiwan ; Yue-Li Wang ; D. J. Guan

A weighted double-loop network can be modeled by a directed graph G(n; h1, h2; w1, w2) with vertex set Zn={0, 1, ..., n-1} and edge set E=E1∪E2, where E1={(u, u+h1 )|u∈Zn}, E2={(u, u+h2)|u∈Zn}. Assume that the weight of each edge in E1 is w1 and the weight of each edge in E 2 is w2. In this paper, we present an optimal routing algorithm on double-loop networks under the case where there is at most one faulty element. Our algorithm is based on the fact that the shortest path from a vertex to any other vertex in a double-loop network is in the L-shape region

Published in:

IEEE Transactions on Computers  (Volume:50 ,  Issue: 5 )